Weak + Botox for Migraines Q&A
My wife received Botox for her migraines and soon after experienced severe soreness and weakness in her left arm which has last for 4 months now. Will... READ MORE
I have been getting injections for migraines they seem to feel weeker? Somehow? The shots seem watered down? And I feel bruised.
Concerned about the product, concerned about the charges, and concerned about whether or not they are actually doing the right thing by me. They are... READ MORE
I received Botox for migraine/headaches, I have osteoporosis and I have been feeling very heavy/ weak. When will this go away?
I received Botox for migrane headaches, I have osteoporosis and I have been feeling very heavy and weak since the injections a week ago. I Also have a... READ MORE
I recently received botox injections for severe neck and shoulder muscle tightness/pain and migraines. I received most of the injections in my... READ MORE
Injections were in shoulders, ear to ear scalp, under skull near neck, near temples in hair, upper forehead hairline, jaw muscles & between brows.... READ MORE